Posterior reversible encephalopathy syndrome due to pulse methylprednisolone therapy in a child


İNCECİK F. , HERGÜNER M. , YILDIZDAS D., YILMAZ M. , MERT G., Horoz O. O. , ...Daha Fazla

TURKISH JOURNAL OF PEDIATRICS, cilt.55, ss.455-457, 2013 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 55 Konu: 4
  • Basım Tarihi: 2013
  • Dergi Adı: TURKISH JOURNAL OF PEDIATRICS
  • Sayfa Sayıları: ss.455-457

Özet

Posterior reversible leukoencephalopathy syndrome (PRES) is a recently described disorder with typical radiological findings of bilateral grey and white matter abnormalities in the posterior regions of the cerebral hemispheres. It has been described in children in association with some medications, renal disease, autoimmune disease, transplantation, and sepsis. In this report, we discuss an eight-year-old boy with PRES during pulse methylprednisolone therapy. In conclusion, PRES is a neurological complication of pulse methylprednisolone therapy, which responds favorably to prompt therapy withdrawal and blood pressure control.